# SDR GTIA2016021801469

- Difficulty date: February 18, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft time: 8,100 hours, 3,761 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Seat 19 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

19ABC O2 MASK DROPPED, PASSENGER OXYGEN STORAGE PASSENGER OXYGEN MODULES.  REPACKED & INSTALLED SEAT 19ABC, O2 MASK IAW AMM 35-21-41.  OPS CK GOOD IAW AMM 35-21-41. OK FOR SERVICE THIS CLEARS DMI 6924252.  MOC NOTIFIED PLACARD, REMOVED.
